# SDR 08FDEA00221

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69142991
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE "B" SYSTEM HYD COMPARTMENT HYDRAULIC LINE SUPPORT   INTERCOSTAL CRACKED 3 AREAS IN RADIUS, STA 950A PLUS 4, TO 950A PLUS 7 JUST O/B OF RESERVOIR REMOVED CRACKED INTERCOSTAL, FABRICATED NEW INTERCOSTAL, P/N 69-14299-1.  TREATED AND PRIMED, AND INSTALLED NEW INTERCOSTAL.  RECONNECTED HYD LINES AND CONNECTOR, REF AMM 29-12-001-4 PG 2, BOEING DWG 69-14299/SRM 51-10-2 PG 1, SRM 51-30-2 PG 2-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
